Alert archive / Iowa / High Wind Warnings in 2019

High Wind Warning 3, NWS Des Moines, IA

November 26, 201913 counties in Iowa

NWS Des Moines, IA issued this high wind warning at Nov 26, 2019, 2:52 PM CST for 13 counties in Iowa. It took effect at Nov 27, 2019, 3:00 AM CST. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 26, 2019, 2:52 PM CST (20:52 UTC)
In effect from
Nov 27, 2019, 3:00 AM CST
Expired
Nov 27, 2019, 12:00 PM CST
In force
9 hr
Issued by
NWS Des Moines, IA

Counties Appanoose County, IA, Black Hawk County, IA, Davis County, IA, Jasper County, IA, Lucas County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Poweshiek County, IA, Tama County, IA, Wapello County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 86 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 27, 7:00 AM CSTSNOW 0.23 N Toledo, IA24 HOUR TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

912 
WWUS73 KDMX 262052
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
252 PM CST Tue Nov 26 2019

IAZ039-049-050-061-062-074-075-084>086-095>097-270500-
/O.UPG.KDMX.WI.Y.0012.191127T0900Z-191127T1800Z/
/O.NEW.KDMX.HW.W.0003.191127T0900Z-191127T1800Z/
Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas-
Monroe-Wapello-Wayne-Appanoose-Davis-
Including the cities of Waterloo, Cedar Falls, Marshalltown, 
Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, 
Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Corydon, Seymour,
Allerton, Humeston, Centerville, and Bloomfield
252 PM CST Tue Nov 26 2019

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible.
  Peak winds around and after daybreak.

* WHERE...Portions of southern, central, and eastern Iowa.

* WHEN...From 3 AM to noon CST Wednesday.

* IMPACTS...Strongest winds and gusts may blow down tree branches,
  weaker trees, power lines, and displace or damage any loose 
  outdoor items. Power outages will be possible. Travel will be 
  difficult, especially along north south oriented roads and high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Use caution if you are traveling.

&&

$$

IAZ027-028-037-038-047-048-058>060-070>073-081>083-092>094-270500-
/O.CON.KDMX.WI.Y.0012.191127T0900Z-191127T1800Z/
Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Cass-
Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur-
Including the cities of Parkersburg, Clarksville, Shell Rock, 
Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, 
Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Boone, 
Ames, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel,
Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, 
Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, 
Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, 
and Leon
252 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected. Peak winds around daybreak Wednesday.

* WHERE...Central, southern and eastern Iowa.

* WHEN...From 3 AM to noon CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
3 follow-up statements
463 
WWUS73 KDMX 270308
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
908 PM CST Tue Nov 26 2019

IAZ039-049-050-061-062-074-075-084>086-095>097-271115-
/O.CON.KDMX.HW.W.0003.191127T0900Z-191127T1800Z/
Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas-
Monroe-Wapello-Wayne-Appanoose-Davis-
Including the cities of Waterloo, Cedar Falls, Marshalltown, 
Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, 
Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Corydon, Seymour,
Allerton, Humeston, Centerville, and Bloomfield
908 PM CST Tue Nov 26 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO NOON CST
WEDNESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  possible. Peak winds around and just after daybreak.

* WHERE...Portions of southern, central, and eastern Iowa.

* WHEN...From 3 AM to noon CST Wednesday.

* IMPACTS...Strongest winds and gusts may blow down tree 
  branches, weaker trees, power lines, and displace or damage 
  any loose outdoor items. Power outages will be possible. 
  Travel will be difficult, especially along north south 
  oriented roads and high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Use caution if you are traveling.

&&

$$

IAZ027-028-037-038-047-048-058>060-070>073-081>083-092>094-271115-
/O.CON.KDMX.WI.Y.0012.191127T0900Z-191127T1800Z/
Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Cass-
Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur-
Including the cities of Parkersburg, Clarksville, Shell Rock, 
Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, 
Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Boone, 
Ames, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel,
Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, 
Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, 
Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, 
and Leon
908 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected. Peak winds around daybreak Wednesday.

* WHERE...Central, southern and eastern Iowa.

* WHEN...From 3 AM to noon CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
935 
WWUS73 KDMX 270957
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
357 AM CST Wed Nov 27 2019

IAZ039-049-050-061-062-074-075-084>086-095>097-271800-
/O.CON.KDMX.HW.W.0003.000000T0000Z-191127T1800Z/
Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas-
Monroe-Wapello-Wayne-Appanoose-Davis-
Including the cities of Waterloo, Cedar Falls, Marshalltown, 
Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, 
Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Corydon, Seymour,
Allerton, Humeston, Centerville, and Bloomfield
357 AM CST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph. A
  few gusts up to 60 mph possible.

* WHERE....Portions of southeast and east central Iowa

* WHEN...Until noon CST today.

* IMPACTS...Damaging winds may blow down trees, some power lines,
  and displace loose outdoor objects such as holiday decorations.
  Isolated power outages may occur. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Use caution if you must drive.

&&

$$

IAZ027-028-037-038-047-048-058>060-070>073-081>083-092>094-271800-
/O.CON.KDMX.WI.Y.0012.000000T0000Z-191127T1800Z/
Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Cass-
Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur-
Including the cities of Parkersburg, Clarksville, Shell Rock, 
Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, 
Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Boone, 
Ames, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel,
Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, 
Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, 
Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, 
and Leon
357 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of southwest, central and northeast Iowa.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects such
  as holiday decorations. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

Small
571 
WWUS73 KDMX 271814
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
1214 PM CST Wed Nov 27 2019

IAZ039-049-050-061-062-074-075-084>086-095>097-272100-
/O.EXP.KDMX.HW.W.0003.000000T0000Z-191127T1800Z/
/O.NEW.KDMX.WI.Y.0013.191127T1814Z-191127T2100Z/
Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas-
Monroe-Wapello-Wayne-Appanoose-Davis-
Including the cities of Waterloo, Cedar Falls, Marshalltown, 
Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, 
Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Corydon, Seymour,
Allerton, Humeston, Centerville, and Bloomfield
1214 PM CST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...HIGH WIND WARNING HAS EXPIRED...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of east central and southeast Iowa.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ027-028-037-038-047-048-058>060-071>073-082-083-093-094-272100-
/O.EXP.KDMX.WI.Y.0012.000000T0000Z-191127T1800Z/
/O.NEW.KDMX.WI.Y.0013.191127T1814Z-191127T2100Z/
Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Adair-
Madison-Warren-Union-Clarke-Ringgold-Decatur-
Including the cities of Parkersburg, Clarksville, Shell Rock, 
Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, 
Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Boone, 
Ames, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel,
Des Moines, Greenfield, Stuart, Adair, Fontanelle, Winterset, 
Earlham, Indianola, Norwalk, Carlisle, Creston, Osceola, 
Mount Ayr, Lamoni, and Leon
1214 PM CST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Much of northern, central and southern Iowa.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ070-081-092-271915-
/O.EXP.KDMX.WI.Y.0012.000000T0000Z-191127T1800Z/
Cass-Adams-Taylor-
Including the cities of Atlantic, Corning, Bedford, Lenox, 
and New Market
1214 PM CST Wed Nov 27 2019

...WIND ADVISORY HAS EXPIRED...

Although strong winds will continue over the area, it will fall
below advisory criteria. As a result the wind advisory was allowed
to expire. Continue to use caution when driving and slow down as
even occasional strong wind gusts can make driving difficult at 
times and wind blown snow in open areas can quickly reduce 
visibility.

$$

IAZ005>007-016-017-024>026-036-045-046-272100-
/O.NEW.KDMX.WI.Y.0013.191127T1814Z-191127T2100Z/
Kossuth-Winnebago-Worth-Hancock-Cerro Gordo-Humboldt-Wright-
Franklin-Hamilton-Carroll-Greene-
Including the cities of Algona, Forest City, Lake Mills, 
Northwood, Manly, Garner, Britt, Kanawha, Mason City, Clear Lake,
Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Webster City, 
Carroll, and Jefferson
1214 PM CST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of north central into west central Iowa.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

FAB

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this high wind warning went out at Nov 26, 11:44 AM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Nov 26, 11:44 AM CST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1144 AM CST Tue Nov 26 2019

...Aviation Update...

.DISCUSSION.../Today through Monday/
Issued at 428 AM CST Tue Nov 26 2019

...Very difficult forecast regarding potentially significant winter
storm expected to impact Iowa this evening through tomorrow...
...High winds likely behind this winter storm...
...Two other wintry systems to impact Iowa later this week...

This Evening-Wendesday Winter Storm...
 Key Points: There will be a very significant gradient between
high snowfall totals... light snow totals with potential icing...
and light rain. In this forecast update, have tightened that
gradient. As a result, have converted Webster, Wright, and Cerro
Gordo Counties to Winter WX Advisory... as snowfall totals lowered
in these locations. Crawford county remains in Winter Storm
Warning... but due mainly to ice accumulation potential, mixed
with snow, as opposed to pure snowfall accumulation. In next
update, could see Winter Storm Warning trimmed for Humboldt,
Hancock, and Worth counties. For now, left these counties in as a
buffer... just a 10 to 15 mile shift southeastward could make a
difference.

 Amounts:  Some concern that current forecast snow totals are too
high near the gradient. Perusing forecast soundings, ice
introduction is seemingly becoming more finicky. These locations
may not see saturation to the ice introduction layer, which would
suggest more sort of messy, pellets/small crystals than dendrites.
If confidence is increased with current solution holding,
southeastern counties may have snowfall amounts reduced... which
would ultimately tighten the gradient from no snow to a lot of
snow even further.

 Timing:  Models in good agreement (Non-Canadian solutions) with
track and timing of system progression. Light rain should start
south of I-80 by noon. Precipitation will then spread northward,
with the icy mix developing from potentially around Crawford county
through Worth county during the evening hours... with snow
northwest. By noon Wednesday, this precip should move north and
east of the DMX CWA.

 Impacts:  Extremely high confidence in strong winds during this
event. The strong winds will reduce visibility during periods of
snow to 1/2 a mile or less at times... especially in Emmet County.
The strong winds will also amplify the impacts of ice
accumulation and/or wet, heavy snow accumulation on power lines.
Roadways will likely become snow/ice-covered and slippery. Though
accumulating snow has stopped, blowing and drifting snow is likely
through Wednesday afternoon where higher snowfall totals have
occurred.

...Tuesday-Wednesday High Winds...
 Key Points: As mentioned above, high confidence in strong
northwesterly winds starting in the DMX CWA roughly around 3 am
Tuesday and lasting through most of Wednesday. The strongest winds
will likely occur between sunrise and noon Wednesday morning, and
likely east of I-35... especially in areas near Highway 20.

 Impacts: Also as mentioned above, these strong winds will lead to
blowing snow and, subsequently, greatly reduced visibility. Snow in
already-plowed areas may be blown back onto these surfaces. Travel
will be extra difficult for high-profile vehicles.

...Additional Wintry Systems Possible Later This Week...
Thursday-Friday system: Mixed precip types are possible with this
event as well. The big difference between this event and the one
forecast for Tuesday-Wednesday, is that the winds should be much
lighter for this event... blowing near to or less than 10 kts.
Forecast right now probably has too much ice accumulation in it...
future shifts will look at lowering these totals. As of now, this
looks like a sub-advisory event... but cannot completely rule out
the need for a Winter WX Advisory far north. Again, will continue
to look at this over the next few shifts.

 Saturday-Sunday system:  Confidence is growing in yet another
wintry system to pass through Iowa Saturday-Sunday. This system may
be more potent than the Thursday-Friday system. Saturday, precip may
fall as rain as temperatures appear to be into the 40s and even 50s.
Cold air arrives Sunday, which would turn precip to snow. Winds on
Sunday could be in the 20 to 30 mph range, so this would likely be
blowing snow. Will look at this more closely over the next few days
as well.

&&

.AVIATION.../For the 18Z TAFS through 18Z Wednesday afternoon/
Issued at 1127 AM CST Tue Nov 26 2019

High impact, high confidence TAF period remains on deck across
majority of sites. KMCW/KFOD to see majority of winter
precipitation with accumulating snow in neighborhood of 4 to 8+
inches, KDSM/KALO may see wintry mix and/or light icing after
midnight, and KOTM should remain all rain. Potential for some
thunder as well, mainly affecting KOTM. IFR to LIFR ceilings also
expected across all sites but KOTM as system slides through.
Strong winds, sustained 30+ + and gusts 40 to 50+ mph to be
experienced at all sites, with KOTM having the best potential to
see strongest gusts and sustained. Given the complexity and
variety of expected impacts, attempted to give broad timing of
degradation within TAFs as best as possible.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 3 AM to noon CST Wednesday for IAZ027-028-
037>039-047>050-058>062-070>075-081>086-092>097.

Winter Weather Advisory from 6 PM this evening to noon CST
Wednesday for IAZ017-025-026-035-036-045-046-057.

Winter Storm Warning from 6 PM this evening to noon CST
Wednesday for IAZ004>007-015-016-023-024-033-034-044.

&&

DISCUSSION...Kotenberg
AVIATION...Curtis
Hazardous weather outlook, Nov 26, 2:35 PM CST, 17 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
235 PM CST Tue Nov 26 2019

IAZ004>007-015-016-023-024-033-034-044-271200-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Pocahontas-
Humboldt-Sac-Calhoun-Crawford-
235 PM CST Tue Nov 26 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Winter Storm Warning is in effect for the area tonight into
Wednesday morning. Please refer to the National Weather Service
website at weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Snow should end early Wednesday morning, but patchy blowing snow
will continue with windy conditions with gusts of 40 to 50 mph in
the morning.

Additional periods of wintry precipitation are possible Thursday
through Friday and again late Saturday into Sunday. Some light ice
and/or snow accumulations can be expected.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed, however reports of snowfall would be
greatly appreciated.

IAZ017-025-026-035-036-045-046-057-271200-
Cerro Gordo-Wright-Franklin-Webster-Hamilton-Carroll-Greene-
Audubon-
235 PM CST Tue Nov 26 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Winter Weather Advisory is in effect for the area tonight into
Wednesday morning. Please refer to the National Weather Service
website at weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Snow should end early Wednesday morning, but patchy blowing snow
will continue in windy conditions with gusts of 40 to 50 mph in
the morning.

Additional periods of wintry precipitation are possible Thursday
through Friday and again late Saturday into Sunday. Some light ice
and/or snow accumulations can be expected.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed, however reports of snowfall would be
greatly appreciated.

IAZ027-028-037-038-047-048-058>060-070>073-081>083-092>094-271200-
Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Cass-
Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur-
235 PM CST Tue Nov 26 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A few thunderstorms are possible this evening. A fast moving
strong storm will be possible with gusty winds or small hail.

A Wind Advisory will go into effect late tonight. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Wind Advisory is in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

Periods of wintry precipitation are possible Thursday through
Friday and again late Saturday into Sunday. Some light ice and/or
snow accumulations can be expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

IAZ039-049-050-061-062-074-075-084>086-095>097-271200-
Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas-
Monroe-Wapello-Wayne-Appanoose-Davis-
235 PM CST Tue Nov 26 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A few thunderstorms are possible this evening. A fast moving
severe storm cannot be ruled out in far southeast Iowa. Large
hail, damaging wind gusts or an isolated tornado are all possible
with any strong storms that develop.

A High Wind Warning will go into effect late tonight. Please
refer to the National Weather Service website at
weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A High Wind Warning remains in effect for the area Wednesday.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Periods of wintry precipitation are possible Thursday through
Friday and again late Saturday into Sunday. Some light ice and/or
snow accumulations can be expected.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed briefly this evening.

MJB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 4:26 AM CSTWind AdvisoryDMXAdair, Adams, Appanoose, Black Hawk, Boone, Bremer and 26 more32 hr

Nearby

High Wind Warnings in Iowa, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.